MAUDE Adverse Event Report: COSMAN MEDICAL CSK TC ELECTRODE 10CM; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL CSK TC ELECTRODE 10CM; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC10
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Device analysis performed on the electrodes revealed that the shafts of all thirteen electrodes were found to be completely separated from the hub due to excessive external mechanical force.The shafts were not returned for analysis.The functional tests could not be performed due to the separated shafts.

Brand Name
CSK TC ELECTRODE 10CM
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7758016
Report Number3006630150-2018-02312
Device Sequence Number11063784
Product Code GXI
UDI-Device Identifier00813250010107
UDI-Public00813250010107
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC10
Device Lot NumberM406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1